Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 155, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 19, 2008, 4:15 PM EDT for 4 counties in Georgia. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2008, 4:15 PM EDT (20:15 UTC)
- Expired
- Jun 19, 2008, 5:15 PM EDT
- In force
- 60 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bryan County, GA, Chatham County, GA, Liberty County, GA, McIntosh County, GA
The radar
The Charleston,SC radar (KCLX), 110 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1713 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 192015
SVRCHS
GAC029-051-179-191-192115-
/O.NEW.KCHS.SV.W.0155.080619T2015Z-080619T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
415 PM EDT THU JUN 19 2008
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BRYAN COUNTY IN SOUTHEAST GEORGIA...
SOUTH CENTRAL CHATHAM COUNTY IN SOUTHEAST GEORGIA...
SOUTHEASTERN LIBERTY COUNTY IN SOUTHEAST GEORGIA...
NORTHEASTERN MCINTOSH COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 515 PM EDT
* AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
EAST OF SUNBURY...OR ABOUT 12 MILES SOUTHEAST OF RICHMOND HILL...
MOVING SOUTH AT 11 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
SUNBURY...
HALFMOON LANDING...
HALFMOON LANDING...
SHELLMAN BLUFF...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024.
LAT...LON 3177 8132 3187 8116 3176 8108 3172 8113
3172 8118 3170 8118 3170 8113 3166 8112
3158 8114 3155 8125 3155 8118 3152 8116
3152 8132
TIME...MOT...LOC 2015Z 343DEG 10KT 3178 8118
$$4 follow-up statements
000
WWUS52 KCHS 192032
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
432 PM EDT THU JUN 19 2008
GAC029-051-179-191-192115-
/O.CON.KCHS.SV.W.0155.000000T0000Z-080619T2115Z/
MCINTOSH GA-BRYAN GA-LIBERTY GA-CHATHAM GA-
432 PM EDT THU JUN 19 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR EXTREME SOUTH CENTRAL CHATHAM...SOUTHEASTERN LIBERTY...EXTREME
SOUTHEASTERN BRYAN AND NORTHEASTERN MCINTOSH COUNTIES...
AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES EAST OF HALFMOON LANDING...OR ABOUT 17 MILES
SOUTHEAST OF RICHMOND HILL...MOVING SOUTH AT 19 MPH.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3152 8132 3177 8128 3180 8117 3176 8109
3172 8113 3172 8118 3170 8118 3170 8113
3166 8112 3158 8115 3155 8125 3155 8118
3152 8116
TIME...MOT...LOC 2032Z 346DEG 16KT 3169 8115
$$000
WWUS52 KCHS 192055
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
454 PM EDT THU JUN 19 2008
GAC029-051-192104-
/O.CAN.KCHS.SV.W.0155.000000T0000Z-080619T2115Z/
BRYAN GA-CHATHAM GA-
454 PM EDT THU JUN 19 2008
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL CHATHAM
AND EXTREME SOUTHEASTERN BRYAN COUNTIES HAS BEEN CANCELLED...
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3156 8122 3163 8119 3169 8117 3170 8113
3166 8112 3158 8115
TIME...MOT...LOC 2054Z 347DEG 14KT 3166 8113
$$
GAC179-191-192115-
/O.CON.KCHS.SV.W.0155.000000T0000Z-080619T2115Z/
MCINTOSH GA-LIBERTY GA-
454 PM EDT THU JUN 19 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR EXTREME SOUTHEASTERN LIBERTY AND EXTREME NORTHEASTERN MCINTOSH
COUNTIES...
AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER MCINTOSH COUNTY...OR ABOUT 21 MILES SOUTHEAST OF
RICHMOND HILL...MOVING SOUTH AT 16 MPH.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...OCCASIONAL CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3156 8122 3163 8119 3169 8117 3170 8113
3166 8112 3158 8115
TIME...MOT...LOC 2054Z 347DEG 14KT 3166 8113
$$000
WWUS52 KCHS 192058 CCA
SVSCHS
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
455 PM EDT THU JUN 19 2008
GAC029-051-192105-
/O.COR.KCHS.SV.W.0155.000000T0000Z-080619T2115Z/
BRYAN GA-CHATHAM GA-
455 PM EDT THU JUN 19 2008
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL CHATHAM
AND EXTREME SOUTHEASTERN BRYAN COUNTIES HAS BEEN CANCELLED...
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3156 8122 3163 8119 3169 8117 3170 8113
3166 8112 3158 8115
TIME...MOT...LOC 2055Z 347DEG 14KT 3166 8113
$$
GAC179-191-192115-
/O.COR.KCHS.SV.W.0155.000000T0000Z-080619T2115Z/
MCINTOSH GA-LIBERTY GA-
455 PM EDT THU JUN 19 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR EXTREME SOUTHEASTERN LIBERTY AND EXTREME NORTHEASTERN MCINTOSH
COUNTIES...
AT 449 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH AMD PENNY SIZE HAIL WAS LOCATED ABOUT 20
MILES SOUTHEAST OF RICHMOND HILL...MOVING SOUTH AT 16 MPH.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3156 8122 3163 8119 3169 8117 3170 8113
3166 8112 3158 8115
TIME...MOT...LOC 2055Z 347DEG 14KT 3166 8113
$$000
WWUS52 KCHS 192110
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
510 PM EDT THU JUN 19 2008
GAC179-191-192120-
/O.EXP.KCHS.SV.W.0155.000000T0000Z-080619T2115Z/
MCINTOSH GA-LIBERTY GA-
510 PM EDT THU JUN 19 2008
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN LIBERTY
AND EXTREME NORTHEASTERN MCINTOSH COUNTIES WILL EXPIRE AT 515 PM
EDT...
AT 504 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY
MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHARLESTON.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3156 8122 3163 8119 3169 8117 3170 8113
3166 8112 3158 8115
TIME...MOT...LOC 2110Z 347DEG 14KT 3160 8111
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:47 PM EDT, 28 minutes earlier.
Area forecast discussion, Jun 19, 3:47 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 347 PM EDT THU JUN 19 2008 .SYNOPSIS... A WEAK PRES PATTERN WILL PERSIST ACROSS THE REGION THROUGH FRIDAY. A STORM SYSTEM WILL PUSH INTO THE AREA OVER THE WEEKEND. HIGH PRES WILL BUILD OVER THE REGION NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... A TROUGH OF LOW PRESSURE INLAND AND THE DEVELOPING SEA BREEZE ARE COMBINING TO CAUSE ISOLATED SHOWERS/THUNDERSTORMS THIS AFTERNOON...MAINLY FROM COASTAL GA UP ALONG I-95 INTO SC. SOME OF THE STORMS HAVE EVEN BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS DUE TO IMPRESSIVE INSTABILITY AND UNUSUALLY COOL TEMPS ALOFT/LOW WET BULB ZERO HEIGHTS. THIS ACTIVITY SHOULD DIMINISH AFTER SUNSET DUE TO INSOLATION LOSS. WE COULD SEE SOME FOG AGAIN LATE...ESPECIALLY IF THE SHOWERS/THUNDERSTORM COVERAGE BECOMES MORE WIDESPREAD THAN CURRENTLY ANTICIPATED. LOWS WILL GENERALLY BE IN THE MID/UPPER 60S...EXCEPT LOW/MID 70S NEAR THE COAST. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... THE LINGERING LOW PRESSURE TROUGH AND SEA BREEZE WILL AGAIN CREATE AN ENVIRONMENT FAVORABLE FOR MORE SHOWERS/THUNDERSTORMS FRI...WHICH MAY LINGER INTO FRI NIGHT. HIGHS FRI WILL TOP OUT AROUND 90 DEGREES MOST LOCALES WITH LOWS FRI NIGHT AROUND 70 MOST LOCALES. && .LONG TERM /SATURDAY THROUGH THURSDAY/... BROAD UPPER LEVEL TROUGH WILL AMPLIFY OVER THE EASTERN HALF OF THE COUNTRY ON SATURDAY...WITH NUMEROUS AREAS OF SHORTWAVE ENERGY ROUNDING THE BASE OF THE TROUGH AND MOVING INTO THE REGION THROUGH THE WEEKEND. DEEP LAYER MOISTURE WILL THUS INCREASE ACROSS THE EAST COAST...WHILE WEAK SURFACE TROUGHING DEVELOPS INLAND. HAVE MAINTAINED A SOLID CHANCE OF SHOWERS AND THUNDERSTORMS FOR BOTH SATURDAY AND SUNDAY. THE MAJORITY OF THE SHORTWAVE ENERGY MOVES OFFSHORE SUNDAY NIGHT...BUT UPPER LEVEL TROUGHING WILL LINGER OVER THE REGION EARLY IN THE WEEK. RAIN CHANCES WILL DECREASE FROM WEST TO EAST SUNDAY NIGHT...WITH JUST A SLIGHT CHANCE OF SEABREEZE-INDUCED CONVECTION MONDAY AFTERNOON. BOTH GFS AND ECMWF INDICATE ANOTHER STRONG SHORTWAVE CROSSING THE EAST COAST MONDAY NIGHT...AND HAVE THUS INDICATED A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS CONTINUING OVERNIGHT FOR MAINLY THE SOUTH CAROLINA COUNTIES. HIGH PRESSURE AND UPPER LEVEL RIDGING WILL THEN BUILD BACK INTO THE AREA FOR MID WEEK. REDUCED SLIGHT CHANCE POPS TO JUST ALONG THE SEABREEZE FOR TUESDAY AFTERNOON AND KEPT CONDITIONS RAIN FREE WEDNESDAY AFTERNOON. HIGH TEMPERATURES WILL BE IN THE UPPER 80S OVER THE WEEKEND...WARMING BACK INTO THE LOWER TO MID 90S NEXT WEEK. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... VFR CONDS TO PREVAIL THROUGH THE PERIOD AT BOTH TERMS OUTSIDE OF ANY ISO SH/TSTMS THIS AFTN/EVE AND FOG LATE TONIGHT. ALREADY AMENDED THE KSAV TAF FOR THE TSTM WHICH DEVELOPED NEARBY...AND IS PUSHING S AND E OF THE TERM. WILL CONTINUE TO MONITOR RADAR TRENDS FOR POSSIBLE FUTURE AMENDMENTS. OTHERWISE...PLENTY OF LOW-LEVEL MOISTURE AND LIGHT WINDS WILL ALLOW FOG TO RE-DEVELOP AGAIN LATE TONIGHT. EXTENDED AVIATION OUTLOOK...OCCASIONAL MVFR OR LOWER CONDITIONS MAY DEVELOP IN SHOWERS/THUNDERSTORMS FRI THROUGH SUN. && .MARINE... TONIGHT THROUGH FRIDAY NIGHT...CONDITIONS WILL REMAIN WELL BELOW SMALL CRAFT ADVISORY THRESHOLDS THROUGH TONIGHT. S/SE WINDS ARE EXPECTED TONIGHT THROUGH FRIDAY NIGHT...REMAINING MOSTLY AOB 15 KT. SEAS WILL REMAIN AOB 3 FT THROUGH THE PERIOD. SATURDAY THROUGH TUESDAY...A STORM SYSTEM WILL TRACK THROUGH THE SOUTHEAST UNITED STATES SATURDAY AND SUNDAY...WITH HIGH PRESSURE BUILDING BACK INTO THE AREA FOR EARLY NEXT WEEK. WINDS DIRECTIONS WILL MAINTAIN A SOUTHERLY COMPONENT FOR THE MAJORITY OF THE EXTENDED PERIOD...WITH WINDS AND SEAS EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS THROUGH THE MIDDLE OF NEXT WEEK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && RJB/WMM
Hazardous weather outlook, Jun 19, 4:09 AM EDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 409 AM EDT THU JUN 19 2008 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-201000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 409 AM EDT THU JUN 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG THUNDERSTORMS...A STORM SYSTEM WILL APPROACH THE SOUTHEASTERN UNITED STATES ON SATURDAY. THE STORM SYSTEM IN COMBINATION WITH THE AFTERNOON SEA BREEZE AND AN UNSTABLE AIRMASS MAY LEAD TO A FEW STRONG AND POTENTIALLY SEVERE THUNDERSTORMS ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA. THE MAIN HAZARDS FROM THE STRONGEST STORMS THAT DEVELOP WOULD BE GUSTY WINDS...SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 19, 1:50 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 150 PM EDT THU JUN 19 2008 GAZ101-SCZ047-048-051-191815- BEAUFORT-COASTAL JASPER-EFFINGHAM-INLAND JASPER- 150 PM EDT THU JUN 19 2008 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY...BEAUFORT COUNTY AND JASPER COUNTY THROUGH 215 PM EDT... AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR MORGAN...OR ABOUT 13 MILES SOUTHWEST OF RIDGELAND...MOVING EAST AT 11 MPH. AREAS IN AND AROUND HARDEEVILLE...JASPER AND PURYSBURGH WILL BE IMPACTED THROUGH 215 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
Local storm report, Jun 19, 3:04 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
304 PM EDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL LEVY 32.20N 81.03W
06/19/2008 E1.00 INCH JASPER SC PUBLIC
PUBLIC REPORTED NICKEL TO QUARTER SIZE HAIL IN LEVY.
0300 PM HAIL TOWNSEND 31.54N 81.52W
06/19/2008 E1.00 INCH MCINTOSH GA PUBLIC
&&
REBLocal storm report, Jun 19, 3:09 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
309 PM EDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM HAIL YEMASSEE 32.69N 80.85W
06/19/2008 E0.88 INCH HAMPTON SC TRAINED SPOTTER
TRAINED SPOTTER REPORTED DIME TO NICKEL SIZE HAIL IN
YEMASSEE SOUTH CAROLINA.
&&
REBLocal storm report, Jun 19, 3:51 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
351 PM EDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL LEVY 32.20N 81.03W
06/19/2008 E1.00 INCH JASPER SC PUBLIC
PUBLIC REPORTED NICKEL TO QUARTER SIZE HAIL IN LEVY.
&&
REBLocal storm report, Jun 19, 3:52 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
352 PM EDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL SAVANNAH 32.05N 81.08W
06/19/2008 E0.50 INCH CHATHAM GA PUBLIC
DIME SIZE HAIL REPROTED NEAR PRESIDENTS STREET AND
PENNSYLVANIA STREET.
0320 PM TSTM WND GST SAVANNAH 32.05N 81.08W
06/19/2008 E50.00 MPH CHATHAM GA PUBLIC
0323 PM TSTM WND DMG SAVANNAH 32.05N 81.08W
06/19/2008 CHATHAM GA LAW ENFORCEMENT
POWERLINES WERE REPORTED DOWN ON MLK BOULEVARD BY THE
SAVANNAH DISPATCH.
0325 PM TSTM WND DMG SAVANNAH 32.05N 81.08W
06/19/2008 CHATHAM GA PUBLIC
PUBLIC REPORTED POWERLINES DOWN IN SAVANNAH.
&&
REBLocal storm report, Jun 19, 4:02 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
402 PM EDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG SAVANNAH 32.05N 81.08W
06/19/2008 CHATHAM GA PUBLIC
TREE WAS REPORTED DOWN IN BACKYARD AND BROKE A HOUSE
WINDOW ON QUEENSBURY STREET IN SAVANNAH. LARGE BRANCHES
WERE ALSO REPORTED DOWN.
&&
REBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:04 PM EDT | Severe Thunderstorm Warning | CHS | Chatham, Effingham | 56 min |
| Jun 19, 2:25 PM EDT | Severe Thunderstorm Warning | CHS | Chatham, Effingham | 50 min |
| Jun 19, 2:51 PM EDT | Severe Thunderstorm Warning | CHS | McIntosh | 54 min |
| Jun 19, 3:12 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Liberty | 63 min |
| Jun 19, 3:32 PM EDT | Tornado Warning | CHS | Chatham | 28 min |
| Jun 19, 4:05 PM EDT | Tornado Warning | CHS | Bryan, Chatham | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.